# SDR YENA20100917130

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 15,893 hours, 5,537 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Socket
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 142 PBI-JFK LP 751966 DURING DESCENT THRU 6000 FEET GOT VERY STRONG SMELL OF BURNING ELECTRIC, NO SMOKE OBSERVED.  SMELL WENT AWAY ABOUT 4000 FEET, NO ECAMS ISOLATED TO COCKPIT.  PERFORMED TSM TASK 24-00-00-810-823, NO C/B'S TRIPPED.  ALL COCKPIT LIGHTING OPS NORMAL PER INDICATING, NO FAULTS ELECT COMP INSP FOUND NO FAULTS.  INSP OF F/O'S POWER OUTLET FOUND DAMAGED, SEE ITEM BELOW FOR DEACTIVATION.  A/C OK FOR SERVICE.  COCKPIT POWER OUTLET PLACED ON NEF 25-10-04.  MX4 UPDATED.  NOTED INVERTER AND OUTLETS C/B PULLED AND BANDED.  K23, K24 & K25.
